# SDR JJBA20130211008

- Difficulty date: February 11, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N839CA
- Make and model: Dhav DHC8311
- Aircraft serial: 553
- Aircraft time: 24,467 hours, 26,911 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Union
- Condition: Broken
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT THE CREW REPORTED THAT THE NR 2 HYD PUMP ANNUNCIATOR ILLUMINATED.  CREW OBSERVED THE NR 2 HYD QTY TO BE NEAR ZERO.  DECLARED AN EMERGENCY.  LANDED SAFELY.  GROUND MX CREW INSPECTED AND FOUND THE UNION FITTING ON THE PRESSURE MANIFOLD BROKEN.  R & R FITTING.  REPLENISHED HYD FLUID IN NR 2 SYSTEM.  BLED SYS OF AIR AND CHANGED THE FILTERS IN THE SYS.  ENGINE DRIVEN PUMP WAS CHANGED DUE TO THE FACT IT WAS REPORTED TO HAVE OPERATED IN EXCESS OF 15 MINUTES WITH NO FLUID.  ALL LEAK AND OPS CHECKS WERE SATISFACTORY.
